|weight loss supplements
Jan 15, 2007
Hello Dr. Young,
I continue to do well on my recently implemented Atripla regimen and am wondering if the new weight loss fads would be harmful. Specifically, the hoodia/guarana pops. I'm sure the best bet is to eat less and exercise without supplements, but was just wondering about any interaction concerns. As always, thanks very much for your help. JB.
| Response from Dr. Young
Thanks for your post.
If it was my decision, I'd not want to risk decreasing the effectiveness of my HIV medications and work with my healthcare providers in finding a sustainable program of diet and exercise.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.